# SDR U30A2011113000005

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 27,896 hours, 10,396 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ON SCHEDULED FLIGHT,  EXPERIENCED LOSS OF GREEN HYD SYS-SYS INDICATED TOTAL LOSS OF FLUID.  ECAM HYD G RSVR LO LVL, LANDING GEAR MANUAL EXTENSION ACCOMPLISHED. DIVERTED AND LANDED WITHOUT INCIDENT.  MX CONTACTED AND FOUND HYD LEAK AT ENGINE NR 1 PYLON PRESSURE OUTLET HOSE AND CHECK VALVE. THE LEAK WAS IDENTIFIED TO BE FROM A DAMAGED O-RING.  REMOVED CHECK VALVE TO FACILITATE CHANGING THE O-RING.  THE O-RING WAS REPLACED AND THE CHECK VALVE REINSTALLED, PERFORMED LEAK CHECK, NO LEAKS NOTED.
